Rhode Island, 2017Winter Storm in Rhode Island, March 10, 2017
March 10, 2017 · NWS BOX · 3 events in 3 counties and zones
A cold front moving through New England on March 9 brought colder air to Rhode Island. Low pressure moved up along the cold front on March 10 and passed south of the region, but close enough to bring snow especially on the South Coast.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moving through New England on March 9 brought colder air to Rhode Island. Low pressure moved up along the cold front on March 10 and passed south of the region, but close enough to bring snow especially on the South Coast.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Mar 10, 3:56 AM EST, 4 minutes earlier.
Area forecast discussion, Mar 10, 3:56 AM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
356 AM EST Fri Mar 10 2017
.SYNOPSIS...
A fast but potent wave of low pressure tracks south of the
region today, bringing a moderate to heavy snowfall to Rhode
Island and southeast Massachusetts, heaviest amounts near the
south coast. Arctic front moves through tonight and may be
accompanied by isolated snow squalls. Then blustery and bitter
cold conditions follow through the weekend. Watching a possible
significant coastal storm for Tuesday into Wednesday. High
pressure builds in with dry weather later in the midweek.
&&
.NEAR TERM /THROUGH TODAY/...
*** Quick-hitting snow storm for RI and southeast MA ***
00z model suite in good agreement on track of intensifying
coastal low tracking just south of the benchmark as well as QPF
field. Climatologically, this track favors RI and southeast MA
for heaviest snowfall which model QPF supports so this gives us
increased confidence on snowfall amounts in this region.
However, still a lower confidence forecast further north along
the northern fringe of the storm as deep moisture and forcing
for ascent diminish north of the heavy snow band.
Currently, radar shows axis of higher reflectivities extending
east into CT. This matches east west axis of strongest omega in
the snow growth region assocd with narrow band of low level
frontogenesis which initially lines up south of the Mass Pike
then gradually pushes south across RI and southeast MA through
the morning. Very dry air in the low levels is keeping snow
aloft but expect snow to break out 09-12z south of the Mass
Pike as low level moisten.
A period of heavy snow is likely this morning across RI and
southeast MA assocd with this band of low level frontogenesis.
Snowfall rates of 1 inch/hr will be possible within the band.
Further north, there is greater uncertainty as forcing and
moisture diminishes but there is model consensus that some
light snow will spread north into northern MA, especially into
NE MA as the flow backs in response to amplifying trof. Heaviest
snow in will begin to taper off in the afternoon but will linger
into late afternoon outer Cape and ACK. Some clearing and gusty
NW winds will develop in northern CT and western MA by late in
the day.
Snow accumulation and headlines...
Expected snow ratios will be around 15:1 but lower over the
islands, This supports 6-8 inches for Cape/Islands, 4-6 inches
from eastern CT through RI and southeast MA, then decreasing to
an inch or 2 along and north of the Mass Pike with less than an
inch NW MA. There remains some uncertainty with this forecast as
any slight north or south shift in the fgen axis will alter the
accumulations.
We kept the winter storm warning for the Cape/Islands and the
south coast. The warning is marginal for the south coast, but
think amounts will be around 6 inches here. Converted the
warning to an advisory for the rest of RI and southeast MA, with
no changes to advisories for northern CT and central/eastern MA
south of the Pike.
&&
.SHORT TERM /TONIGHT/...
Models show inverted trof developing NW of coastal low late
today into tonight, but consensus of the guidance keeps best
convergence to the north. Some light snow is expected across
NE MA which will gradually shift south across the outer Cape. An
additional inch is possible over the outer Cape and Cape Ann.
The main feature tonight is arctic fropa which is expected to
move through late this evening through the overnight period.
There are signals for potential snow showers and isolated snow
squalls with sufficient low level moisture, decent low level
convergence and 1000-700 mb lapse rates up to 8C/km near the
front. Some of the hi-res guidance also indicating QPF. Timing
would suggest potential snow showers/squalls moving into
northern MA 03-06z then weakening toward the coast, but any
activity will be isolated to widely scattered.
Gusty NW winds will develop tonight in the strong cold
advection pattern with gusts to 30-35 mph at times. Temps will
fall sharply with lows ranging from the single numbers
central/western MA to the low/mid teens in the coastal plain.
Wind chills by Sat morning will be zero to 10 below across much
of the region but as cold as -15 to -20 in the Berkshires where
a wind chill advisory may need to be considered .
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Highlights...
* Near record breaking arctic airmass for the weekend
* Tranquil weather day on Monday
* Closely watching a coastal system for Tuesday/Wednesday
* High pressure for Thursday
Pattern Overview...
General agreement amongst the 00z model guidance. Overall pattern
suggests an upper level trough over the Northeast with ridging
building across the West. Have a high confidence in arctic airmass
moving into the Northeast this weekend bringing near record breaking
cold air to New England.
Models then amplify the pattern over the West early next week
resulting in a digging trough over the Great Lakes and into the
Northeast. Run to run variability over the past few days has not
improved confidence on the shortwaves moving through the flow. But
both 00z deterministic and ensembles continue to hint at a coastal
storm for New England on Tuesday into Wednesday. Still a spread in
exact location of the system with the GFS on the western side of
guidance resulting in a inland runner with the UKMET over the Canal
and EC over the Benchmark. One thing that is consistent is that the
system has the potential to rapidly deepen. Both the GEFS and EPS
continue to have high probs for accumulating snowfall across
southern New England. Lots of uncertainty in this system still so
will continue with a model blend for now.
Details...
Saturday...High confidence.
As the arctic airmass continues to push into the region, expect
ocean effect snow showers to develop throughout the day. Models are
consistent in 850mb temps dropping to -25C. This will result in high
temps in the teens and low 20s and Sat night lows back into the
single digits. Undercut guidance a few degrees for Saturday night,
as winds will die off resulting in radiational cooling with a fresh
snowpack from todays event. Will need to keep any eye on the
possibility for wind chill headlines on Saturday night especially
across the Worcester hills and the east slope of the Berks. There is
still the potential for a few of our climate sites to break their
low and record low max temperatures for Saturday and Saturday night.
Blustery conditions are expected for Saturday due to tight pressure
gradient from approaching high from the west and departing low over
the Maritimes. BUFKIT soundings show dry adiabatic conditions mixing
well past 850mb. This could lead to gusts to 35-40 MPH. Wind
headlines may be needed.
Sunday into Monday...High confidence.
Chilly airmass will remain over the region on Sunday with some gusts
around 20-30 MPH thanks to steep lapse rates and LLJ reaching 30
kts. Record low max temps are in jeopardy for Sunday. Temperatures
will begin to moderate on Monday as mid-level ridge moves over the
region. High pressure will build leading to dry and less windy
conditions.
Tuesday into Wednesday...Moderate confidence.
Models continue to advertise the potential for a strong coastal low
for southern New England Tuesday into Wednesday. Both models and
ensembles are converging on a rapidly deepening storm on Tuesday,
though the evolution remains uncertain. The biggest question is how
the upper trough swings through the Midwest, as this will determine
how the dominate low tracks. For example, the surface low could be
tugged farther west by a strongly digging trough or be left swinging
farther east. There is still a spread of possibilities so all
options continue to remain on the table.
Regardless, both GEFS and EPS are indicating above 50 percent probs
of 6 inches or more across southern New England. So confidence is
increasing in accumulating snowfall, just a low confidence on
timing, how much and where the axis will occur.
Aside from the potential for snow accumulation, we may need to watch
for wind and coastal flooding issues since this storm has the
potential to develop rapidly. Still a lot of details to be worked
out so stay tune to the latest forecasts.
Thursday...Moderate confidence.
High pressure builds with dry weather. Temps aloft moderate a
little, but still support below normal temperatures.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Through 12z...
VFR north of the Mass Pike. Conditions lowering to IFR/LIFR
across CT/RI and SE MA 08-12z as snow overspreads the region.
Some light snow may reach Mass Pike region around 12z.
Today...Moderate confidence.
IFR/LIFR in morning snow eastern CT/RI and SE MA, MVFR along
and north of Mass Pike into NE MA and VFR NW MA. Conditions
gradually improving to VFR in the afternoon from west to east
but IFR may persist outer Cape/Islands. Gusty northwest winds
to 20-30 kt developing by late afternoon in western New Eng.
Tonight...Moderate confidence.
Mainly VFR, but isold brief IFR possible in isold snow
showers/squalls, mainly northern MA 02-06z. Also, some snow
showers and lower conditions possible from Cape Ann to the
outer Cape. NW winds occasionally gusting to 20-30 kt.
KBOS TAF...Moderate confidence in TAF. A period of MVFR/IFR in
light snow after 12z, improving in the afternoon.
KBDL TAF...Moderate confidence in TAF. A period of MVFR/IFR in
snow this morning, improving in the afternoon.
Outlook /Saturday through Tuesday/...
Saturday through Monday... High confidence.
Saturday...High confidence. VFR with blustery westerly winds
gusting above 30 kts.
Sunday into Monday...High confidence. VFR. Westerly winds on Sunday
could gust to 25 kts, light winds on Monday.
Tuesday...Moderate confidence in trends, low confidence in timing.
There is the potential for a coastal storm which could impact all
airports. IFR conditions with accumulating snowfall and low vsbys.
Northeast winds could gusts 30-40 kts.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Today...High confidence.
Increasing N winds with gusts to 20-25 kt developing over south
coastal waters later today. Poor vsbys in snow, especially south
coastal waters.
Tonight...High confidence.
NW gales developing in strong cold advection pattern with gusts
to 35-40 kt. Vsbys mat be reduced in snow over the waters east
of Cape Cod. In addition, freezing spray will develop over the
waters with areas of moderate freezing spray over the eastern MA
waters where a freezing spray advisory will be issued.
Outlook /Saturday through Tuesday/...
Saturday into Sunday....High confidence. Westerly winds will
increase back to near gale force by Saturday. Improving conditions
on Sunday. Cold Arctic airmass will spill over the waters this
weekend resulting in Freezing Spray potential. Gale Warnings and
Freezing Spray headlines have been issued.
Monday...High confidence. High pressure will move over the waters
relaxing both seas and wind gusts.
Tuesday... Moderate confidence on pattern, low confidence on details.
Long range models are showing a coastal storm moving up from the
Southeast USA and deepening fast as it moves past New England.
Although there are differences in details, the consensus storm track
is over or near the 40N/70W benchmark. Such deepening would support
very strong northeast winds over the waters...gale force at a
minimum and possibly storm force on some waters. Such winds would
build seas up to 20 feet, probably on some of the eastern waters.
This storm will need to be monitored the next few days as it moves
ashore onto North America and then translates to the Southeast USA
coast.
&&
.CLIMATE...
Record Lows Saturday
Boston 9/1939
Providence 7/1939
Hartford 3/1996
Worcester 0/1939
Record Low Max Saturday
Boston 22/1874
Providence 26/1933
Hartford 24/1960
Worcester 19/1960
Record Low Sunday
Boston 7/1900
Providence 10/1984
Hartford 6/1984
Worcester 2/1948
Record Low Max Sunday
Boston 25/1984
Providence 25/1984
Hartford 24/1984
Worcester 22/1998
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory until noon EST today for CTZ002>004.
MA...Winter Storm Warning until 4 PM EST this afternoon for
MAZ017>024.
Winter Weather Advisory until 1 PM EST this afternoon for
MAZ012-013-016.
RI...Winter Storm Warning until 4 PM EST this afternoon for
RIZ002>008.
Winter Weather Advisory until 1 PM EST this afternoon for
RIZ001.
MARINE...Small Craft Advisory until 4 AM EST early this morning for
ANZ250-254.
&&
SYNOPSIS...KJC/Dunten
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...Dunten
AVIATION...KJC/Dunten
MARINE...KJC/Dunten
CLIMATE...Hazardous weather outlook, Mar 10, 3:52 AM EST, 8 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
352 AM EST Fri Mar 10 2017
MAZ002>011-014-015-026-110900-
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-Southeast Middlesex MA-Suffolk MA-
Northern Middlesex MA-
352 AM EST Fri Mar 10 2017
This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, northeastern Massachusetts and western
Massachusetts.
.DAY ONE...Today and Tonight.
Arctic frontal passage tonight may develop snow squalls tonight.
Behind this front temperatures will quickly drop leading to wind
chills below -15 across the east slopes of the Berks. A wind advisory
may be needed.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
A chilly airmass moves in during the weekend with wind chills below
zero each night. Wind chills advisories may be needed across NW
Massachusetts Saturday night.
There is moderate confidence that another snowstorm may affect
Southern New England on Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
CTZ002>004-110900-
Hartford CT-Tolland CT-Windham CT-
352 AM EST Fri Mar 10 2017
...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...
This Hazardous Weather Outlook is for northern Connecticut.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Arctic frontal passage tonight may develop snow squalls tonight.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
A chilly airmass moves in during the weekend with wind chills below
zero each night. Wind chills advisories may be needed across NW
Massachusetts Saturday night.
There is moderate confidence that another snowstorm may affect
Southern New England on Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ020>024-RIZ006>008-110900-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Washington RI-Newport RI-Block Island RI-
352 AM EST Fri Mar 10 2017
...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
Arctic frontal passage tonight may develop snow squalls tonight.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
A chilly airmass moves in during the weekend with wind chills below
zero each night. Wind chills advisories may be needed across NW
Massachusetts Saturday night.
There is moderate confidence that another snowstorm may affect
Southern New England on Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ017>019-RIZ002>005-110900-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
352 AM EST Fri Mar 10 2017
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
This Hazardous Weather Outlook is for southeastern Massachusetts
and northern Rhode Island.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Arctic frontal passage tonight may develop snow squalls tonight.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
A chilly airmass moves in during the weekend with wind chills below
zero each night. Wind chills advisories may be needed across NW
Massachusetts Saturday night.
There is moderate confidence that another snowstorm may affect
Southern New England on Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ012-013-016-RIZ001-110900-
Southern Worcester MA-Western Norfolk MA-Eastern Norfolk MA-
Northwest Providence RI-
352 AM EST Fri Mar 10 2017
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts and northern Rhode Island.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Weather Advisory.
Arctic frontal passage tonight may develop snow squalls tonight.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
A chilly airmass moves in during the weekend with wind chills below
zero each night. Wind chills advisories may be needed across NW
Massachusetts Saturday night.
There is moderate confidence that another snowstorm may affect
Southern New England on Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ235-237-255-256-110900-
Rhode Island Sound-Block Island Sound-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
352 AM EST Fri Mar 10 2017
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST
SUNDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
There is the potential for freezing spray headlines Saturday night.
Northeast Gales are possible Tuesday, becoming North Gales
Wednesday. There is low potential for storm force wind gusts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ250-254-110900-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
352 AM EST Fri Mar 10 2017
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 1 AM EST
SUNDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 9 PM EST THIS EVENING TO
8 AM EDT SUNDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Freezing Spray Advisory.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Freezing Spray Advisory.
Gale Warning.
Northeast Gales are possible Tuesday, becoming North Gales
Wednesday. There is low potential for storm force wind gusts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ231-251-110900-
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
352 AM EST Fri Mar 10 2017
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 AM EST
SATURDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 9 PM EST THIS EVENING TO
8 AM EDT SUNDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Freezing Spray Advisory.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Freezing Spray Advisory.
Gale Warning.
Northeast Gales are possible Tuesday, becoming North Gales
Wednesday. There is low potential for storm force wind gusts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230-236-110900-
Boston Harbor-Narragansett Bay-
352 AM EST Fri Mar 10 2017
This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.
.DAY ONE...Today and Tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
There is the potential for freezing spray headlines Saturday night.
Northeast Gales are possible Tuesday, becoming North Gales
Wednesday. There is low potential for storm force wind gusts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ232>234-110900-
Nantucket Sound-Vineyard Sound-Buzzards Bay-
352 AM EST Fri Mar 10 2017
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 1 AM EST
SUNDAY...
This Hazardous Weather Outlook is for Massachusetts coastal waters.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
There is the potential for freezing spray headlines Saturday night.
Northeast Gales are possible Tuesday, becoming North Gales
Wednesday. There is low potential for storm force wind gusts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/NWSBoston
You can follow us on Twitter at
@NWSBoston
Winter Storm, Newport
- When
- March 10, 4:00 AM EST to 5:00 PM EST
- Where
- Newport forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.500, -71.281 (the zone’s center; the record gives no point)
Trained spotters measured 5 to 6 inches of snow accumulation.
Winter Storm, Washington
- When
- March 10, 5:00 AM EST to 6:00 PM EST
- Where
- Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.397, -71.620 (the zone’s center; the record gives no point)
Trained spotters measured 5 to 6 inches of snow accumulation.
Winter Storm, Block Island
- When
- March 10, 5:00 AM EST to 6:00 PM EST
- Where
- Block Island forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.397, -71.620 (the zone’s center; the record gives no point)
A COOP observer on Block Island measured 6 inches of snow accumulation.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Washington, March 10, 20171 death · 52 kt wind · 2 events
- Hail and Damaging Winds in Georgia, March 10, 2017$318,000 · 1 in hail · 10 events
- Winter Weather in New Jersey, March 10, 20171 injured · 11 events
- Flood in Washington, March 10 to 11, 2017$20,000 · 1 event
- Winter Weather in Pennsylvania, March 10, 201713 events
- Hail and Damaging Winds in Alabama, March 10, 2017$1,000 · 1 in hail · 11 events
- Damaging Winds in Texas, March 10, 2017$15,000 · 51 kt wind · 2 events
- Winter Storm and Winter Weather in Massachusetts, March 10, 20177 events
- Damaging Winds in Tennessee, March 10, 201750 kt wind · 4 events
- Winter Weather in West Virginia, March 10, 20172 events
- High Wind in North Carolina, March 10, 2017$1,000 · 56 kt wind · 2 events
- Flash Flooding in Texas, March 10, 20172 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 690107, 690102, 690105.